Computing Publications

Publications Home » Mathematics for the exploration o...

Mathematics for the exploration of requirements

Michael Huth

Journal Article
SIGCSE Bulletin
Volume 36
Issue 2
June, 2004
ACM Press
ISSN 0097-8418
PDF of full publication (30 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.